# SDR C2XA00BT006

- Difficulty date: January 24, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 14521177405
- Condition: Broken
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4203 - CREW REPORTED LOUD POP SOUND WAS FOLLOWED BY LOSS OF PRESSURE, DUAL BLEED LEAKS, AND BAGGAGE SMOKE.  FURTHER NOTED BAGGAGE SMOKE ILLUMINATED INTERMITTENTLY.  MAINTENANCE FOUND BLEED PIPE CLAMP BROKEN, HOLD DOWN NUT PLATE BROKEN.  ALSO, FOUND DAU INTERMITTENT CAUSING BAGGAGE SMOKE DETECTOR INTERMITTENTLY ILLUMINATING (PART NUMBER 701-3348-932 S/N 9907204).  REMOVED AND REPLACED DUCT CLAMP AND HOLD DOWN AND DAU FOR SMOKE DETECTOR SYSTEM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
